# SDR 96ZZZX646

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45798
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 50198A
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CID - FLT 64 - DURING CRUISE, FIRST CLASS COFFEEMAKER EMITTED SMOKE.  TURNED OFF COFFEEMAKER AND OPENED CIRCUIT BREAKER.  FOUND INTERNAL MALFUNCTION IN COFFEEMAKER.  REPLACED COFFEEMAKER, MFG PN 50198A, AND OPERATION CHECKED NORMAL.  CHECK C - 2-17-95 - MCI.
